# SDR USAA2014051200002

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 40,876 hours, 24,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT`S FLASHLIGHT BATTERIES INOPERATIVE & SEALS BROKEN.  REPLACED EMERGENCY FLASHLIGHT BATTERIES & SEAL AT AFT FLIGHT ATTENDANT POSITIONS D & E AS REQUIRED IAW AMM 25-60-00-00.
